Bulletin (New Series) of the American Mathematical Society

Continued fractals and the Seifert conjecture

Jenny Harrison

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985), 147-153.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552697

Mathematical Reviews number (MathSciNet)
MR799799

Zentralblatt MATH identifier
0587.58039

Subjects
Primary: 58F25 34C35 10K10

Citation

Harrison, Jenny. Continued fractals and the Seifert conjecture. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 147--153. https://projecteuclid.org/euclid.bams/1183552697


Export citation

References

  • [AR] R. Abraham and J. Robbin, Transversal mappings and flows, Benjamin, New York, 1967.
  • [Ah] L. V. Ahlfors, Lectures on quasi-conformal mappings, Van Nostrand, Princeton, N.J., 1966.
  • [D] A. Denjoy, Sur les courbes definies par les équations differentielles à la surface du tore, J. Math. Pures Appl. 11 (1932), 333-375.
  • [Ha] G. R. Hall, A C Denjoy counterexample, Ergodic Theory and Dynamical Systems, Vol. 1 (1981), 261-272.
  • [H1] J. Harrison, Denjoy fractals, (preprint).
  • [H2] J. Harrison, C2+δ Counterexamples to the Seifert conjecture, (preprint).
  • [H3] J. Harrison, Opening closed leaves of foliations, Bulletin LMS, 1982.
  • [H4] J. Harrison, Topological transitivity for Ahlfors quasi-circles, (preprint).
  • [H5] J. Harrison, Bounded distortion and an n-dimensional Denjoy Theorem (in preparation).
  • [H6] J. Harrison, Diophantine type and the Denjoy-Koksma inequality, (in preparation).
  • [HN1] J. Harrison and A. Norton, An improved sampling procedure for the uniform distribution of na, (preprint).
  • [HN2] J. Harrison and A. Norton, Denjoy quasi-circles in Rn with Hausdorff dimension n ― ε (in preparation).
  • [HY] J. Harrison and J. A. Yorke, Vector fields on S3 and R3 without periodic-points, Proc. Simposio Internac. de Sistemas Dinamicos, Springer Lecture Notes.
  • [Ht] D. Hart, On the smoothness of generators, Topology 22 (1983), 357-363.
  • [He] M. Herman, Contre-exemples de Denjoy et contre-exemples de classe C3-ε au théorème des courbes invariantes ayant un nombre de rotation fixe, (preprint).
  • [Kh] A. Khintchine, Continued fractions, translated by P. Wynn (1963) Groningen, Nordhoff.
  • [Kn] R. J. Knill, A C flow on S3 with a Denjoy minimal set, J. Differential Geom. 16 (1981), 271-280.
  • [KN] L. Kuipers and H. Niederreiter, Uniform distribution of sequences, Wiley, New York, 1974.
  • [M] J. Mather, Existence of quasi-periodic orbits for twist homeomorphisms of the annulus, (preprint).
  • [N] A. Norton, A critical set with non-null image has large Hausdorff dimension, (preprint).
  • [P] C. Pugh, The Closing Lemma, Amer. J. Math. 89 (1967), 956-1021.
  • [Sch] P. Schweitzer, Counterexamples to the Seifert conjecture and opening closed leaves of foliations, Ann. of Math. (2) 100 (1971), 386-400.
  • [Sei] H. Seifert, Closed integral curves in 3-space and isotopic two-dimensional deformations, Proc. Amer. Math. Soc. 1 (1950), 287-302.
  • [W] H. Whitney, Analytic extensions of differentiable functions defined on closed sets, Trans. Amer. Math. Soc. 36 (1934), 369-387.